Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 9, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at May 29, 2016, 1:56 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 1:56 PM CDT (18:56 UTC)
- Expired
- May 29, 2016, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 110 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1713 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
081
WGUS54 KAMA 291856
FFWAMA
TXC195-233-357-393-292200-
/O.NEW.KAMA.FF.W.0009.160529T1856Z-160529T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
156 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHWESTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
NORTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 500 PM CDT
* AT 156 PM CDT...DOPPLER RADAR INDICATED STATIONARY THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE TO THREE INCHES
OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
ROBERTS...SOUTHWESTERN OCHILTREE...SOUTHEASTERN HANSFORD AND
NORTHEASTERN HUTCHINSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3620 10095 3596 10089 3589 10103 3602 10130
3616 10125
$$
BIEDA1 follow-up statement
736
WGUS74 KAMA 292125
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
425 PM CDT SUN MAY 29 2016
TXC195-233-357-393-292200-
/O.CON.KAMA.FF.W.0009.000000T0000Z-160529T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTS TX-OCHILTREE TX-HANSFORD TX-HUTCHINSON TX-
425 PM CDT SUN MAY 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN ROBERTS...SOUTHWESTERN OCHILTREE...SOUTHEASTERN HANSFORD
AND NORTHEASTERN HUTCHINSON COUNTIES...
AT 425 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUINGTO
PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FIVE INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
ROBERTS...SOUTHWESTERN OCHILTREE...SOUTHEASTERN HANSFORD AND
NORTHEASTERN HUTCHINSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3620 10095 3596 10089 3589 10103 3602 10130
3616 10125
$$
BIEDAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 12:34 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 29, 12:34 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 1234 PM CDT SUN MAY 29 2016 .Aviation... Dryline remains west of forecast area, and is expected to remain west of all terminals through this forecast period. Scattered thunderstorms expected to develop along and ahead of dryline as vorticity maximum near KROW moves in from the southwest. Considerable uncertainty regarding timing and location of thunderstorms. Will keep thunder in forecasts through 03z Monday at northern terminals and through 08z at KAMA. May see early morning stratus develop, depending on how convection evolves through the evening. Cockrell && .Prev Discussion... /Issued 950 AM CDT SUN MAY 29 2016/ Update... Issued a quick update to increase morning pops and call for areal qualifiers for precipitation. No other changes at this time. Cockrell Prev Discussion... /Issued 535 AM CDT SUN MAY 29 2016/ Aviation.../For the 12z TAFs/ Model guidance has struggled significantly this morning with convection. Their depiction of significant WAA/elevated convection and resultant outflow this morning has not happened to the degree shown. Today will be particularly challening for timing of convection. We will become quite unstable by afternoon and this should result in convection developing but boundaries or other subtle features to focus this activity is not clear at this time. The most likely scenario is for a weak shortwave in New Mexico to cause storms to develop by early afternoon in eastern New Mexico. These storms may be somewhat high based given the expected dry subcloud layer but will move into a more moist/unstable environment and intensify/expand as they enter the Texas Panhandle. Storm motions may be slow initially but may accelerate as cold pool forms. Timing of VCTS at the three terminals may need to be adjusted and once confidence increases prevailing thunder may need to be added. There may be a window for MVFR stratus to form this morning with the most likely sites to experience this being Dalhart and Amarillo. Otherwise VFR conditions should prevail. BRB Prev Discussion... /Issued 321 AM CDT SUN MAY 29 2016/ Discussion... Uncertainties for this forecast begin in the near term. There is a strong signal in most guidance for elevated convection early this morning in the northeast Texas Panhandle in response to substantial northward low level moisture surge and a weak perturbation in westerly flow aloft. Latest Layer Precipitable Water imagery from CIRA shows the leading edge of low level moisture return delayed from model depictions and generally collocated with large convective cluster over western North Texas. So this casts some doubt on how robust this moisture surge will be toward morning and how effective it will be at generating convection. We will continue to monitor trends but for now have kept precipitation probabilities low until diurnal instability builds later in the day and a more substantial vort max approaches. Current thinking is that convection may initiate fairly early in eastern New Mexico ahead of aforementioned approaching perturbation with storms gradually intensifying/expanding as they move into a more moist and unstable environment across the Central Panhandles where surface based instability should be larger. This is our thinking on the most concentrated area of convection, although other storms could form earlier and further east once convective temperatures are reached. Modest mid level flow will result in marginal shear values for storm organization and persistence but amount of instability and a fairly deep dry sub-cloud layer across the west where convection may become most concentrated early on suggest cold pool development/propagation may largely drive storm motions by late afternoon and evening. There will be enough instability to support marginally severe storms with hail and wind being the primary threats. Hail would likely dominate early with any of the convection that forms, followed by wind becoming more dominate as cold pool matures and a convective complex potentially evolves and accelerates east-southeastward across the area during the late afternoon and evening. The above scenario is dependent on how the near term situation evolves. If elevated morning convection is more extensive like many CAMs suggest, this would alter how surface based convection evolves later in the day, potentially significantly limiting coverage if significant overturning occurs and clouds limit diabatic heating/destabilization. The same is true for tomorrow. If upstream low level trajectories come from a region that is significantly convectively overturned from overnight convection, this will tend to limit coverage of storms later tomorrow. The most likely scenario as it appears now is that weak forcing at best will be present as the closed low remains well west of our area, and so convection should be strongly diurnally driven. We have placed the highest probabilities in the western half of the Panhandles where low level confluence may be enhanced near depending lee trough in eastern New Mexico. Residual boundaries from previous day convection may also focus new development as destabilization occurs by afternoon. These small scale details cannot be resolved at this time range and further refinements to spatial/temporal details will be needed. On Tuesday, similar concerns to previous days with regards to convective overturning and residual boundaries exist, although the pattern will become more synoptically active with better forcing. The southwestern closed upper low is somewhat in phase with a northern stream system, although the northern stream system accelerates eastward quicker and forces a weak synoptic boundary down into the area Tuesday afternoon as the southern stream upper low lingers to our southwest. This front will move through Wednesday and have lowered precipitation chances and temperatures behind the front. The weak upper low will pass south of our area and slowly move east through late week. Ridging will gradually build in its wake with dry northerly mid-upper flow is expected into the weekend. BRB && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 03/98
Hazardous weather outlook, May 29, 4:03 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 403 AM CDT SUN MAY 29 2016 OKZ001>003-TXZ001>020-292115- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 403 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE THROUGHOUT THE DAY WITH THE BEST CHANCE FROM AFTERNOON THROUGH EVENING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS THE MAIN THREATS. HEAVY RAIN AND SLOW STORM MOVEMENT COULD CAUSE LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MEMORIAL DAY THROUGH TUESDAY NIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS DURING THIS PERIOD MAY BECOME STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. HEAVY RAIN AND SLOW STORM MOVEMENT COULD CAUSE LOCALIZED FLOODING OR FLASH FLOODING. THUNDERSTORM CHANCES MAY LINGER INTO WEDNESDAY AND THURSDAY ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE READY TO ACTIVATE ON SUNDAY AND REMAIN ALERT FOR POSSIBLE ACTIVATION MONDAY AND TUESDAY.
In the hours before
Special weather statement, May 29, 9:30 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
930 AM CDT SUN MAY 29 2016
OKZ002-TXZ003-008-291530-
TEXAS OK-HANSFORD TX-HUTCHINSON TX-
930 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR TEXAS...HANSFORD AND NORTHERN
HUTCHINSON COUNTIES UNTIL 1030 AM CDT...
AT 930 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GOODWELL TO NEAR MORSE. MOVEMENT WAS
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GUYMON...SPEARMAN...HOOKER...GOODWELL...GRUVER...TYRONE...OPTIMA...HARDESTY...
HOUGH...ADAMS...MORSE AND BAKER.
LAT...LON 3650 10095 3650 10109 3604 10109 3604 10162
3650 10163 3650 10174 3699 10187 3700 10095
TIME...MOT...LOC 1430Z 225DEG 23KT 3659 10159 3608 10144
JCLocal storm report, May 29, 10:02 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1002 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM HAIL 3 W SLAPOUT 36.62N 100.17W
05/29/2016 M1.00 INCH BEAVER OK PUBLIC
&&
EVENT NUMBER AMA1600511
CESpecial weather statement, May 29, 12:47 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1247 PM CDT SUN MAY 29 2016
TXZ006-007-011-012-291845-
OLDHAM TX-POTTER TX-HARTLEY TX-MOORE TX-
1247 PM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARTLEY...
SOUTHWESTERN MOORE...NORTHERN POTTER AND NORTHEASTERN OLDHAM COUNTIES
UNTIL 145 PM CDT...
AT 1247 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF BOYS RANCH...OR 20 MILES SOUTHWEST OF DUMAS...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DUMAS...FRITCH...CHANNING...MASTERSON...BOYS RANCH...LAKE MEREDITH AND
FOUR WAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3603 10216 3572 10162 3558 10162 3537 10245
3542 10274
TIME...MOT...LOC 1747Z 219DEG 13KT 3562 10219
JCSpecial weather statement, May 29, 12:54 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1254 PM CDT SUN MAY 29 2016 TXZ003-004-008-009-291900- ROBERTS TX-HANSFORD TX-OCHILTREE TX-HUTCHINSON TX- 1254 PM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROBERTS... SOUTHWESTERN OCHILTREE...SOUTHEASTERN HANSFORD AND NORTHEASTERN HUTCHINSON COUNTIES UNTIL 200 PM CDT... AT 1253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF SPEARMAN...MOVING NORTHEAST AT 5 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPEARMAN AND WAKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3588 10110 3617 10144 3640 10112 3605 10070 TIME...MOT...LOC 1753Z 228DEG 5KT 3607 10118 JC
Special weather statement, May 29, 1:12 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 112 PM CDT SUN MAY 29 2016 TXZ003-004-008>010-291915- ROBERTS TX-HANSFORD TX-OCHILTREE TX-HUTCHINSON TX-HEMPHILL TX- 112 PM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR ROBERTS...SOUTHWESTERN HEMPHILL...WESTERN OCHILTREE...SOUTHERN HANSFORD AND NORTHEASTERN HUTCHINSON COUNTIES UNTIL 215 PM CDT... AT 112 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF SPEARMAN TO NEAR MIAMI. MOVEMENT WAS NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SPEARMAN...MIAMI...GRUVER...WAKA...FARNSWORTH AND LORA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3562 10021 3563 10073 3621 10154 3650 10103 TIME...MOT...LOC 1812Z 223DEG 27KT 3616 10126 3569 10060 JC
Special weather statement, May 29, 1:28 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
128 PM CDT SUN MAY 29 2016
TXZ008-013-291930-
CARSON TX-HUTCHINSON TX-
128 PM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON AND
HUTCHINSON COUNTIES UNTIL 230 PM CDT...
AT 128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BORGER...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BORGER...FRITCH...STINNETT...SANFORD AND PRINGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3600 10162 3597 10109 3569 10108 3553 10126
3551 10162
TIME...MOT...LOC 1828Z 226DEG 14KT 3565 10139
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:41 AM CDT | Special Weather Statement | AMA | Moore | 49 min |
| May 29, 8:30 AM CDT | Special Weather Statement | AMA | Hansford | 60 min |
| May 29, 9:21 AM CDT | Special Weather Statement | AMA | Hutchinson | 54 min |
| May 29, 9:30 AM CDT | Special Weather Statement | AMA | Hansford | 60 min |
| May 29, 9:58 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 32 min |
| May 29, 12:47 PM CDT | Special Weather Statement | AMA | Moore, Oldham | 58 min |
| May 29, 12:54 PM CDT | Special Weather Statement | AMA | Ochiltree | 66 min |
| May 29, 1:12 PM CDT | Special Weather Statement | AMA | Hansford, Roberts | 63 min |
| May 29, 1:28 PM CDT | Special Weather Statement | AMA | Hutchinson | 62 min |
| May 29, 1:38 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 10 hr |
| May 29, 1:40 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 65 min |
| May 29, 1:54 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Potter | 66 min |
| May 29, 2:02 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 58 min |
| May 29, 2:10 PM CDT | Areal Flood Advisory | AMA | Hartley, Moore, Oldham, Potter | 3 hr |
| May 29, 2:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 65 min |
| May 29, 2:17 PM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson, Moore, Potter | 3 hr |
| May 29, 2:19 PM CDT | Areal Flood Advisory | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| May 29, 2:27 PM CDT | Flash Flood Warning | AMA | Carson, Hutchinson, Moore, Potter | 3 hr |
| May 29, 2:28 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 62 min |
| May 29, 2:35 PM CDT | Flash Flood Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| May 29, 2:40 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 65 min |
| May 29, 2:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 62 min |
| May 29, 2:52 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 53 min |
| May 29, 3:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Wheeler | 59 min |
| May 29, 3:04 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 56 min |
| May 29, 3:20 PM CDT | Flash Flood Warning | AMA | Carson | 3 hr |
| May 29, 3:21 PM CDT | Special Weather Statement | AMA | Potter | 39 min |
| May 29, 3:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 64 min |
| May 29, 3:36 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 54 min |
| May 29, 3:37 PM CDT | Areal Flood Advisory | AMA | Dallam, Hansford, Sherman | 3 hr |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 64 min |
| May 29, 3:57 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Donley, Gray | 3 hr |
| May 29, 4:02 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley | 3 hr |
| May 29, 4:05 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| May 29, 4:08 PM CDT | Areal Flood Advisory | AMA | Wheeler | 3 hr |
| May 29, 4:15 PM CDT | Areal Flood Advisory | AMA | Carson, Deaf Smith, Oldham, Potter, Randall | 3 hr |
| May 29, 4:29 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 61 min |
| May 29, 4:43 PM CDT | Flash Flood Warning | AMA | Wheeler | 3 hr |
| May 29, 4:54 PM CDT | Areal Flood Advisory | AMA | Armstrong, Deaf Smith, Randall | 3 hr |
| May 29, 4:57 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley | 3 hr |
| May 29, 5:14 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Deaf Smith, Potter, Randall | 3 hr |
| May 29, 6:13 PM CDT | Flash Flood Warning | AMA | Carson | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.